# SDR SWIA201743298

- Difficulty date: April 22, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 34,329 hours, 29,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION DAMAGE ON LEFT FLOOR SUPPORT AREA BETWEEN BS 409+128 - 559. REWORKED DAMAGED AREAS IAW GREO.
